# SDR 2021FA0000229

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 3,157 hours, 1,993 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 3,157 hours, 1,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE AFT BYPASS TO T/R FLANGE SHOWS SIGNS OF CORROSION. ACCOMPLISHED CORROSION REMOVAL AND RH TR FLANGE BLEND AND PRIME ACCEPTABLE FOR CONTINUED SERVICE, REF NORDAM FIELD ENGINEERING DISPOSITION DOCUMENT NTRSD-21TP-163 DATED 9 AUGUST 2021.
